# SDR SWIA200617033

- Difficulty date: August 3, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 22,728 hours, 33,565 cycles
- Engine: Pwa PW118B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AND CLEAT CRACKED ON CAPTAINS SIDE JUST BELOW DV WINDOW SUPPORT FRAME, DISCOVERED DURING C-CHECK INSPECTION.  NEW FRAME INSTALLED IAW SRM 120 51-10-02 PG 3 SEC 3A.
